# SDR CALA2024032500854

- Difficulty date: March 21, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757324
- Aircraft serial: 32590
- Aircraft time: 64,544 hours, 19,873 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 114B180447
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM; EA 5720-03041 REV E OP 006/// NO 2 ENGINE PYLON TO WIN G LEADING EDGE PANEL ASSEMBLY CRACKED. PANEL ASSEMBLY IS CURRENT LY REMOVED FROM THE AIRCRAFT. REPORTED BY V932161
